# SDR DALA2016021701099

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR FRAME BS 1418 BETWEEN LONG 1-2R AT AFT ACCESSORY  COMPARTMENT.  FRAME WAS REPLACED IAW SRM 51-10-4, 51-30-5 AND DWG SR09530003, REV "S".
